# SDR WX0A2020010773452

- Difficulty date: January 6, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N324NV
- Make and model: Airbus A319-112
- Aircraft serial: 2709
- Aircraft time: 41,485 hours, 25,818 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Pressure Loss
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED DUE TO CABIN DEPRESSURIZED DURING DESCENT. PAX OXYGEN MASKS DEPLOYED.  REPLACED  SDAC 1.
